MathSciNet Relay Station
MathSciNet bibliographic data
MR2467272 35K55 (35A30)
Bokhari, Ashfaque H.; Mustafa, M. T.; Zaman, F. D. An exact solution of a quasilinear Fisher equation in cylindrical coordinates. Nonlinear Anal. 69 (2008), no. 12, 4803–4805.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement